# SDR NACA2025070300002

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,348 hours, 20,247 cycles
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH ENGINE OIL PRESS IND BLANK. CLEANED AND RESECURED ELECTRICAL CONNECTOR P4208P IAW WPM 36-11-62 OPS CHECK OK.
